# SDR IPXA1564301

- Difficulty date: January 5, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 18,632 hours, 12,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141N82265
- Condition: Cracked
- Location: Bs 330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, INTERIOR BULKHEAD WALL UPPER SUPPORT STRIPS CRACKED STA 330, STR 1, 5L & 5R.  R & R CLIPS IAW SRM 51-40-02, 51-40-05-0G 51-20-01-0G.
